# SDR 98FDEA00129

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE, FUSE CROWN SKIN GOUGED AT BS 1050 BETWEEN STRINGER 3L TO 4L.  TRIMMED OUT DAMAGED AREA.  INSTALLED EXTERNAL REPAIR DOUBLER PER SRM 53-30-3.
